# SDR TRAX200701134

- Difficulty date: August 7, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- Aircraft time: 30,111 hours, 33,709 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BOX FR 28 FAIRING FRAME ANGLE CRACKED.    REPAIRED AS PER ANA/YUL07/192/375-004 REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IAW SP663 AND FAR 43 APPENDIX A.
